Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Chest pain spreading to throat. Normal ECG. High cholesterol level. Prescribed Nexium. Need help

Hi, Since last 2 weeks I am feeling pain in upper chest that spreads to throat. My cardiologist is of the opinion it is GERD. He did my ECG it was normal. My total cholesterol is 203 and LDL is 133.

I wish it is GERD; but what confuses me is that it worsens while walking and climbing stairs. I told him the symptoms and he still believes it is GERD. He has put me on Nexium 40mg twice a day.

Who will help me on this?
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

I think you should seek the opinion of a Cardiologist who may advise you to undergo Treadmill test, Echocardiography.

I hope I have answered your query and this will help you. Remain in touch and get-well soon.
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor